Acta Mathematica, 1962

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (9 articles)

Volume 108, Issue 1

[1] The general theory of stochastic population processes

J. E. Moyal Australian National University, Canberra, Australia

TBD mathscidoc:1701.331229

Acta Mathematica, 108, (1), 1-31, 1961.5
[ Download ] [ 2017-01-08 20:31:59 uploaded by actaadmin ] [ 1120 downloads ] [ 0 comments ] [ Cited by 124 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Der Satz von Looman-Menchoff und seine Ausdehnung auf den$n$-dimensionalen euklidischen Raum$R$_{$n$}.

Ernst Mohr Technische Universität, Berlin

TBD mathscidoc:1701.331230

Acta Mathematica, 108, (1), 33-51, 1961.3
[ Download ] [ 2017-01-08 20:31:59 uploaded by actaadmin ] [ 337 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] A star domain with densest admissible point set not a lattice

M. R. von Wolff St. Mary's Dominican College, New Orleans, USA

TBD mathscidoc:1701.331231

Acta Mathematica, 108, (1), 53-60, 1961.8
[ Download ] [ 2017-01-08 20:31:59 uploaded by actaadmin ] [ 495 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Unrestricted nilpotent products

Siegfried Moran Glasgow, Scotland

TBD mathscidoc:1701.331232

Acta Mathematica, 108, (1), 61-88, 1961.11
[ Download ] [ 2017-01-08 20:31:59 uploaded by actaadmin ] [ 567 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] The Wiener-Hopf equation in an algebra of Beurling

Edgar Asplund Royal Institute of Technology, Stockholm, Sweden

TBD mathscidoc:1701.331233

Acta Mathematica, 108, (1), 89-111, 1962.5
[ Download ] [ 2017-01-08 20:31:59 uploaded by actaadmin ] [ 592 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On meromorphic functions with regions free of poles and zeros

Albert Edrei Syracuse University, New York Wolfgang H. J. Fuchs Syracuse University, New York

TBD mathscidoc:1701.331234

Acta Mathematica, 108, (1), 113-145, 1962.1
[ Download ] [ 2017-01-08 20:31:59 uploaded by actaadmin ] [ 559 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Fréchet-Volterra variational equations, boundary value problems, and function space integrals

M. D. Donsker University of Minnesota, USA J. L. Lions University of Minnesota, USA

TBD mathscidoc:1701.331235

Acta Mathematica, 108, (1), 147-228, 1961.5
[ Download ] [ 2017-01-08 20:31:59 uploaded by actaadmin ] [ 433 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Lie-Gruppen mit Banachräumen als Parameterräume

Bernhard Maissen Zürich, Schweiz

TBD mathscidoc:1701.331236

Acta Mathematica, 108, (1), 229-269, 1962.2
[ Download ] [ 2017-01-08 20:31:59 uploaded by actaadmin ] [ 439 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Analytic functions and logmodular Banach algebras

Kenneth Hoffman Massachusetts Institute of Technology, Cambridge, USA

TBD mathscidoc:1701.331237

Acta Mathematica, 108, (1), 271-317, 1962.5
[ Download ] [ 2017-01-08 20:32:00 uploaded by actaadmin ] [ 607 downloads ] [ 0 comments ] [ Cited by 78 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved